Journal of Mathematical Control Science and Applications (JMCSA)


ISSN : 0974-0570



The Journal of Mathematical Control Science and Applications is a peer-reviewed journal. The Journal of Mathematical Control Science and Applications (JMCSA) publishes high quality original research articles in all areas, both established and emerging, of mathematical control science and its applications. Areas and subareas of interest include (but are not limited to) system modeling, control theories, systems theories, and applications in applied mathematics, mathematical economics, physics and biology, aerospace, chemical, civil, electrical, and mechanical engineering. It is intended that the journal may act as an interdisciplinary forum from all areas of science and technology.


Aim and Scope: The Journal of Mathematical Control Science and Applications (JMCSA) publishes high quality original research articles in all areas, both established and emerging, of mathematical control science and its applications. Areas and subareas of interest include (but are not limited to) system modeling, control theories, systems theories, and applications in applied mathematics, mathematical economics, physics and biology, aerospace, chemical, civil, electrical, and mechanical engineering. It is intended that the journal may act as an interdisciplinary forum from all areas of science and technology.

Readership: Mathematicians, engineers, and physicists at universities, research institutions, and in industry.

Submission of Papers: Papers may be submitted to any member of the Editorial Board, Managing Editor, Honorary Editors, or direct to the Editor in Chief. To speed up the reviewing process and decrease paper work, authors are advised to select carefully from our large Editorial Board the one member whose field of interest is closest to the work submitted. The Journal, JMCSA, encourages all prospective authors to submit their manuscripts electronically. Only PDF file is accepted.

Submission of a manuscript to JMCSA will be taken to imply that it represents original work nor previously published, that is not being considered elsewhere for publication jmcsa.editor@gmail.com




Vol. 1 No. 1 (January-June, 2015)                                                Vol. 1 No. 2 (July-December, 2015)


Vol. 2 No. 1 (January-June, 2016)                                                 Vol. 2 No. 2 (July-December, 2016)


Vol. 3 No. 1 (January-June, 2017)
















Make a Free Website with Yola.